| Model Number |
TJF-Q180V |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/09/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the duodenovideoscope which is an olympus asset with no reported complaint.During the device analysis, the investigation indicates that worn adhesive around light guide lens was found.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.In addition, the following reportable malfunctions were identified during the device evaluation: worn adhesive around light guide lens.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: known inherent risk of device.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.